IJPAM: Volume 55, No. 4 (2009)

THE BAYES METHOD OF MULTIPLE FUZZY ASSUMPTIVE
TEST OF EXPONENTIAL DISTRIBUTION MODEL
UNDER RANDOM CENSORSHIP

Yafeng Xia$^1$, Hongyang Sun$^2$
$^{1,2}$School of Science
Lanzhou University of Technology
Lanzhou, Gansu, 730050, P.R. CHINA
$^1$e-mail: gsxyf@yahoo.com.cn
$^2$e-mail: sunhongyang163@163.com.cn


Abstract.In this paper, using empirical Bayes $(EB)$ approach, we study the Bayes method of multiple fuzzy assumptive test of exponential distribution model under the condition that the present sample and the past samples are randomly censored from the right by another variable with an unknown distribution, and we discuss also the Bayes method of multiple fuzzy assumptive test with some examples, for both crisp sample data and fuzzy sample information under Linex asymmetric loss function.

Received: June 18, 2009

AMS Subject Classification: 62N05, 60E10

Key Words and Phrases: fuzzy assumption, Bayes test, exponential distribution, Linex loss function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 4